# SDR CALA0300718

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER AFT UPPER ATTACH, FWD ATTACH LUG CORRODED AROUND BUSHING AND FACE OF LUG.  REMOVED BUSHING AND FOUND CORROSION ON ID AND BOTH FACES.  SPOT FACED 0.012 INCH AND REAMED BORE ID TO 1.530 INCH.  FABRICATED AND INSTALLED OVERSIZE BUSHING PER SRM 55-10-10.
